# SDR DALA2019050902965

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 63,548 hours, 25,009 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 3795282) PREVIOUS CREW REPORTED ELECTRICAL SMELL POST LANDING, AFTER DOOR CLOSURE AT PUSH STRONG ELECTRICAL SMELL IN COCKPIT. FOUND TB5060E BURNT AT PIN 7 DUE TO LOOSE HARDWARE. RPLCD THE TERMINAL STRIP AND WIRE LUG GOING TO PIN 7 PER WDM 24-51. OPS CHECK OK.
